Right eyelid very puffy from Botox 2 years ago, can anything be done?

Doctor Answers 5

Botox effects are temporary, only lasting approximately three months.

Botox effects are temporary, only lasting approximately three months. It is highly unlikely that your eyelid puffiness is related to Botox injections from two years ago. I suggest visiting an ophthalmologist for an evaluation and treatment plan. 

Botox effects are temporary, only lasting approximately three months.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Botox effects are temporary, only lasting approximately three months. It is highly unlikely that your eyelid puffiness is related to Botox injections from two years ago. I suggest visiting an ophthalmologist for an evaluation and treatment plan. 

Botox and Eye Puffieness

Botox cannot cause eye puffiness years later. I suggest you see a cosmetic dermatologist with expertise or an eye physician.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Botox and Eye Puffieness

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Botox cannot cause eye puffiness years later. I suggest you see a cosmetic dermatologist with expertise or an eye physician.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Botox and Eye Puffiness

The effects of Botox can only last up to 4 months.  The puffiness that you are describing is unrelated to your Botox.  Please consult a cosmetic specialist for evaluation.  Best, Dr. Green

Botox and Eye Puffiness

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The effects of Botox can only last up to 4 months.  The puffiness that you are describing is unrelated to your Botox.  Please consult a cosmetic specialist for evaluation.  Best, Dr. Green

Puffy lid 2 years after botox

The puffiness you have is unrelated to the botox. All of the effects of botox are temporary so once it wears off over a few months you have no lasting effects. I would recommend seeing an eyelid specialist who should be able to help diagnosis your problem and possible offer treatment.  Best of luck.

Puffy lid 2 years after botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
The puffiness you have is unrelated to the botox. All of the effects of botox are temporary so once it wears off over a few months you have no lasting effects. I would recommend seeing an eyelid specialist who should be able to help diagnosis your problem and possible offer treatment.  Best of luck.

Right eyelid very puffy from Botox 2 years ago, can anything be done?

Hello Southhouse1,

The effects of Botox are only temporary, lasting for approximately 1 month.  If you are having a puffy eye you should have it evaluated by a physician to determine what is taking place. 

I hope this helps and good luck. 

Right eyelid very puffy from Botox 2 years ago, can anything be done?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Hello Southhouse1,

The effects of Botox are only temporary, lasting for approximately 1 month.  If you are having a puffy eye you should have it evaluated by a physician to determine what is taking place. 

I hope this helps and good luck. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.